# SDR V0XD20160307055

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 28,755 hours, 19,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY FUSELAGE FRAME BS 1015, AT STRINGER 23L - 24R, SHOWING SIGNS OF CORROSION.  R & R FRAME WITH NEW & FABRICATED PARTS IAW REO 670-53-61-1217.
